Vol. 19, No. 1, 2021-2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Twisted hyperbolic flocks

Norman L. Johnson

Vol. 19 (2021-2022), No. 1, 1–23

We give a generalization of the theory of flocks of hyperbolic quadrics in PG(3,q) to what is called an α-twisted hyperbolic flock in an arbitrary 3-dimensional projective space over a field K. We obtain an equivalence between a set of translation planes with spreads in PG(3,K) that admit affine homology groups such that the axis and coaxis and one orbit is a twisted regulus. Examples and generalizations are also given.

hyperbolic flock, twisted hyperbolic flock, derivable net-inducing groups
Mathematical Subject Classification
Primary: 51E20
Secondary: 51E14
Received: 13 September 2020
Revised: 15 January 2021
Accepted: 14 March 2021
Published: 17 April 2021
Norman L. Johnson
Mathematics Department
University of Iowa
Iowa City, IA 52245
United States